RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 1, Pages 30–33 (Mi dan44558)  

MATHEMATICS

The $X$-matrix simplex method

Yu. M. Makarenkov


Full text: PDF file (480 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.85
Presented: A. A. Dorodnitsyn
Received: 05.02.1981

Citation: Yu. M. Makarenkov, “The $X$-matrix simplex method”, Dokl. Akad. Nauk SSSR, 259:1 (1981), 30–33

Citation in format AMSBIB
\Bibitem{Mak81}
\by Yu.~M.~Makarenkov
\paper The $X$-matrix simplex method
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 1
\pages 30--33
\mathnet{http://mi.mathnet.ru/dan44558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0625398}
\zmath{https://zbmath.org/?q=an:0478.90050}


Linking options:
  • http://mi.mathnet.ru/eng/dan44558
  • http://mi.mathnet.ru/eng/dan/v259/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019